Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urology Topics
|Leonardo_Alfonso - Tue Dec 30, 2008 11:41 am||
I am a 32yr old(Single) Black African Nigerian. A very sound heterosexual. I like sex alot,I like beautiful women a lot too. However,I always have sexual intercourse longer than the average man, say, for about an hour and above-sometimes even up to 2 (two)hours: still yet, I cannot ejaculate normally and when I am finally tired of moving my waist and boring my lover,I then resort to using my hand on my phallus. And this has got nothing to do with the condom.
The size of my penis is a little below average i.e not tiny like a baby's or gigantic like you should expect in a black male-but just enough to make a woman sigh when I penetrate.
When I have intercourse without protection,after 15 minutes I have this uncomfortable feeling like electrical shocks on the head of my phallus: this feeling can be likened to anti-climax-even though I am no where near ejaculation or climax.
In oct.1999,when I sustained some bullet wounds,the doctors removed a lot of those lead pellets,however they didn't notice the single pellet embedded beneath the skin on the left side of the shaft of my phallus.
HELP. Please Doctor,help me
(1)Pescribe drugs that would temporaly reduce the unnatural time (which I would injest before intercourse).
(2)Permanent Solution :both drugs and Surgery.
PLEASE,I WANT BOTH SOLUTIONS 1 AND 2.
Thank you and God Bless you.
|Dr.M.Aroon kamath - Mon Oct 19, 2009 11:01 am||
The most common causes for delayed ejaculation are psychological.
Some of the common psychological causes:
- Getting accustomed to certain unique masturbation patterns
- A strict religious upbringging, resulting in the person viewing sex as a sin
- Certain past events (like having been discovered during illicit sex or while masturbating, or learning about a partner's affair with someone else etc)
- Lack of attraction for a partner
- Some suppressed anger towards the partner
Drugs that may cause this problem:
- mellaril,prozac,and guanethidine
Neurological causes: strokes or Severe back trauma.
As of now,I am not aware of any drug that can temporarily shorten the erection time.
Also i am not aware of any drug or surgery that would be of use to you.
The only management which has been shown to be helpful is psychological councelling of both the sexual partners by experts in this field.Good luck!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.